# SDR 2002FA0000866

- Difficulty date: July 2, 2002
- Submitted: July 25, 2002
- Operation: General aviation
- Aircraft: N2589B
- Make and model: Piper PA-38-112
- Aircraft serial: 3879A0135
- Engine: Lyc O235*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: AN717A401511
- Condition: Damaged
- Location: Mlg
- Part time: 6,684 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG ATTACH BOLTS WERE REMOVED FOR INSPECTION DUE TO AN INCIDENT THAT OCCURED ON 6/17/02 WITH A SAME MODEL AIRCRAFT.  FOUND THE INBOARD GEAR ATTACH BOLTS FOR BOTH MAIN LANDING GEAR BENT IN THE SHANK AREA.  ONE BOLT HAD ITS SHANK DISPLACED APPROX. .012 OF AN INCH.  SECOND BOLT SHANK WAS DISPLACED APPPROX.  .008.
